Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Real functions")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2445

  • Page / 98
Export

Selection :

  • and

From phase space probability functions to wave functions - comments on Mizrahi's paperLALOVIC, D; DAVIDOVIC, D. M; TANCIC, A. R et al.Physica. A. 1994, Vol 208, Num 3-4, pp 533-534, issn 0378-4371Article

ELF and GNOME : Two tiny codes to evaluate the real zeros of the Bessel functions of the first kind for real ordersSEGURA, J; GIL, A.Computer physics communications. 1999, Vol 117, Num 3, pp 250-262, issn 0010-4655Article

On functional analysis with neural networksHERRMANN, H.-G.Smart materials and structures. 1998, Vol 7, Num 1, pp 52-62, issn 0964-1726Article

Asymptotic behaviour of thin linearly elastic layers of oscillating thicknessEL JARROUDI, Mustapha.IMA journal of applied mathematics. 2010, Vol 75, Num 1, pp 139-163, issn 0272-4960, 25 p.Article

Geometrically concave univariate distributionsBARICZ, Arpád.Journal of mathematical analysis and applications. 2010, Vol 363, Num 1, pp 182-196, issn 0022-247X, 15 p.Article

On commutators of vector BMO functions and multilinear singular integrals with non-smooth kernelsBUI THE ANH; XUAN THINH DUNG.Journal of mathematical analysis and applications. 2010, Vol 371, Num 1, pp 80-94, issn 0022-247X, 15 p.Article

Periodic solutions of a logistic type population model with harvestingPING LIU; JUNPING SHI; YUWEN WANG et al.Journal of mathematical analysis and applications. 2010, Vol 369, Num 2, pp 730-735, issn 0022-247X, 6 p.Article

EXISTENCE AND ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO SOME INHOMOGENEOUS NONLOCAL DIFFUSION PROBLEMSCORTAZAR, Carmen; ELGUETA, Manuel; GARCIA-MELIAN, Jorge et al.SIAM journal on mathematical analysis. 2010, Vol 41, Num 5, pp 2136-2164, issn 0036-1410, 29 p.Article

Boundary derivatives of the phases of inner and outer functions and applicationsTAO QIAN.Mathematical methods in the applied sciences. 2009, Vol 32, Num 3, pp 253-263, issn 0170-4214, 11 p.Article

Existence of minimizers of free autonomous variational problems via solvability of constrained onesCUPINI, Giovanni; GUIDORZI, Marcello; MARCELLI, Cristina et al.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2009, Vol 26, Num 4, pp 1183-1205, issn 0294-1449, 23 p.Article

Hadamard well-posedness in discontinuous non-cooperative gamesSCALZO, Vincenzo.Journal of mathematical analysis and applications. 2009, Vol 360, Num 2, pp 697-703, issn 0022-247X, 7 p.Article

Integral representations for a class of operatorsSINGH KHURANA, Surjit.Journal of mathematical analysis and applications. 2009, Vol 350, Num 1, pp 290-293, issn 0022-247X, 4 p.Article

A theorem of Riesz type with Pettis integrals in topological vector spacesMEZIANI, Lakhdar.Journal of mathematical analysis and applications. 2008, Vol 340, Num 2, pp 817-824, issn 0022-247X, 8 p.Article

Distributed order calculus and equations of ultraslow diffusionKOCHUBEI, Anatoly N.Journal of mathematical analysis and applications. 2008, Vol 340, Num 1, pp 252-281, issn 0022-247X, 30 p.Article

Finitely additive representation of Lp spacesAL-NAJJAR, Nabil I.Journal of mathematical analysis and applications. 2007, Vol 330, Num 2, pp 891-899, issn 0022-247X, 9 p.Article

Extension of Hilbert's inequalityKRNIC, Mario; PECARICC, Josip.Journal of mathematical analysis and applications. 2006, Vol 324, Num 1, pp 150-160, issn 0022-247X, 11 p.Article

On comparability of integral formsDYDA, Bartłomiej.Journal of mathematical analysis and applications. 2006, Vol 318, Num 2, pp 564-577, issn 0022-247X, 14 p.Article

Subadditive functions and their (pseudo-)inversesOSTERDAL, Lars Peter.Journal of mathematical analysis and applications. 2006, Vol 317, Num 2, pp 724-731, issn 0022-247X, 8 p.Article

Mean value in invexity analysisANTCZAK, Tadeusz.Nonlinear analysis. 2005, Vol 60, Num 8, pp 1473-1484, issn 0362-546X, 12 p.Article

Moser's inequality on the ball Bn for functions with mean value zeroLECKBAND, Mark.Communications on pure and applied mathematics. 2005, Vol 58, Num 6, pp 789-798, issn 0010-3640, 10 p.Article

Inequalities for the weighted mean of r-convex functionsMINGBAO SUN; XIAOPING YANG.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 6, pp 1639-1646, issn 0002-9939, 8 p.Article

Some results on extending and sharpening the weierstrass product inequalitiesSHANHE WU.Journal of mathematical analysis and applications. 2005, Vol 308, Num 2, pp 689-702, issn 0022-247X, 14 p.Article

Young's inequality and related results on time scalesWONG, Fu-Hsiang; YEH, Cheh-Chih; YU, Shiueh-Ling et al.Applied mathematics letters. 2005, Vol 18, Num 9, pp 983-988, issn 0893-9659, 6 p.Article

Extended hardy-littlewood inequalities and some applicationsHAJAIEJ, Hichem.Transactions of the American Mathematical Society. 2005, Vol 357, Num 12, pp 4885-4896, issn 0002-9947, 12 p.Article

The coefficient body of Bell representations of finitely connected planar domainsMOONJA JEONG; MASAHIKO TANIGUCHI.Journal of mathematical analysis and applications. 2004, Vol 295, Num 2, pp 620-632, issn 0022-247X, 13 p.Article

  • Page / 98